MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET

BOSTON SCIENTIFIC CORPORATION LYNX ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Model Number M0068503060
Medical Device Problem Codes Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Erosion (1750); Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block g4: the lynx ultra system device received fda clearance through two separate 510(k) approvals: k211223 and k231549.Block h6: the following imdrf device codes capture the reportable events of: a0414 - mesh torn.The following imdrf patient codes capture the reportable events of: e2006 - erosion, e0515 - dissection.The following imdrf impact codes capture the reportable events of: f1908 - prolonged procedure.
 
Event or Problem Description
It was reported that during a mid-urethral sling procedure using a lynx ultra system device, the sling became tangled while being pulled through the anatomy, and the mesh appeared shredded.The physician noted that the integrity of the mesh appeared compromised and did not feel comfortable proceeding with implantation, so the sling was removed, resulting in a prolonged procedure.The patient experienced dissection and suprapubic extrusion.The procedure was completed using another device of the same model.
 
Additional Manufacturer Narrative
Block h11: correction to blocks b1: adverse event/product problem, b2: outcomes attrib to adv event, h6: patient codes, and g2: report source.Block g4: the lynx ultra system device received fda clearance through two separate 510(k) approvals: k211223 and k231549.Block h6: the following imdrf device codes capture the reportable events of: a0414 - mesh torn.The following imdrf impact codes capture the reportable events of: f1908 - prolonged procedure.
 
Event or Problem Description
It was reported that during a mid-urethral sling procedure using a lynx ultra system device, the sling became tangled while being pulled through the anatomy, and the mesh appeared shredded.The physician noted that the integrity of the mesh appeared compromised and did not feel comfortable proceeding with implantation, so the sling was removed, resulting in a prolonged procedure.The patient experienced dissection and suprapubic extrusion.The procedure was completed using another device of the same model.Additional information received on december 15, 2025: there were no patient complications.Dissection was performed, then the sling was placed, but the sling stretched and the physician wasn't happy with it, so the sling was removed.The only patient impact was extended the extended procedure time to place a second sling.
 
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this lynx ultra device underwent a thorough analysis.Visual inspection of the device revealed the mesh was torn near the centering tab.Based on the information available and analysis results, the reported allegation of the mesh being torn was confirmed through product analysis; however, the reported allegation of mesh twisted could not be confirmed through product analysis.A conclusion code of adverse event related to procedure was assigned to this investigation since the adverse events occurred during the procedure and the device had no influence on event.Block g4: the lynx ultra system device received fda clearance through two separate 510(k) approvals: k211223 and k231549.Block h6: the following imdrf device codes capture the reportable events of: a0414 - mesh torn.
 
Event or Problem Description

Brand Name
LYNX ULTRA SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23792335
Report Number2124215-2025-90670
Device Sequence Number17571059
Product Code OTN
UDI-Device Identifier00191506007676
UDI-Public(01)00191506007676(17)280507(10)36470211
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068503060
Device Catalogue NumberM0068503060
Device Lot Number0036470211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/01/2025
01/14/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/30/2025
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown